|
A modified discrete algebraic reconstruction technique for multiple grey image reconstruction for limited angle range tomography |
|
|
|
Title: |
A modified discrete algebraic reconstruction technique for multiple grey image reconstruction for limited angle range tomography |
Author: |
Liang, Zhiting Guan, Yong Liu, Gang Chen, Xiangyu Li, Fahu Guo, Pengfei Tian, Yangchao |
Appeared in: |
Journal of synchrotron radiation |
Paging: |
Volume 23 (2016) nr. 2 pages 606-616 |
Year: |
2016-03-01 |
Contents: |
|
Publisher: |
International Union of Crystallography, 5 Abbey Square, Chester, Cheshire CH1 2HU, England |
Source file: |
Elektronische Wetenschappelijke Tijdschriften |
|
|
|
|